Vol. 32, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On k-shrinking and k-boundedly complete bases in Banach spaces

David William Dean, Bor-Luh Lin and Ivan Singer

Vol. 32 (1970), No. 2, 323–331
Abstract

We study the problems of existence of bases of various order of shrinkingness and boundedly completeness in Banach spaces with bases and we give a characterization of quasireflexive Banach spaces with bases.

Mathematical Subject Classification
Primary: 46.10
Milestones
Received: 4 June 1969
Published: 1 February 1970
Authors
David William Dean
Bor-Luh Lin
Ivan Singer